Download article

The stability of no limits solutions on first approximation

A.F. Zubova1, V.I. Zubov2, I.V. Zubov S.V. Zubov; M.V. Strecopitova3

AnnotationIn giving article is learning measures invariant multitudes of dynamical periodical systems, is define going motions.
Keywordssystem, family, theorem, integral, own number, estimate, limit.

1D.t.n., professor, SPbGU faculty of AM-PC, Saint-Petersburg; ddemidova@mail.ru

2Post-graduate, SPbGU faculty of AM-PC, Saint-Petersburg; ddemidova@mail.ru

3Professor, SPbGU faculty of AM-PC, Saint-Petersburg; ddemidova@mail.ru

4Docent, SPbGU faculty of AM-PC, Saint-Petersburg; ddemidova@mail.ru

5Docent, SPbGU faculty of AM-PC, Saint-Petersburg; ddemidova@mail.ru

Citation: A.F. Zubova, V.I. Zubov, I.V. Zubov S.V. Zubov; M.V. Strecopitova, "[The stability of no limits solutions on first approximation]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:2 (2012) 157–160 (In Russian)